# SDR VJ970120

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 544-564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, LONGERON 30 BETWEEN STATION 544-564 HAS A 5 INCH CRACK.  REMOVE LONGERON FOR CRACK FABRICATED LONGERON AND SPLICE, DRILL AND DEBURRED.  HOLD IN LONGERON SPLICE PART.  INSTALL LONGERON SPLICE IAW DC-9 SRM 53-00, 53-02.  LONGERON SPLICE FABRICATED FROM 7075-T7351 (2.375 BY .710).  FABRICATED LONGERON FROM 7075-T651 (28 INCH BY .760 BY 2.260) ALL NEW PARTS FABRICATED IAW DC-9 SRM 53-02 PAGE 35.  (M)
